# SDR 2012FA0000606

- Difficulty date: May 23, 2012
- Submitted: September 5, 2012
- Operation: General aviation
- Aircraft: N218JT
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 47
- Aircraft time: 1,147 hours, 1,354 cycles
- Engine: Pwc PW610FA
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 261231271001
- Part serial: 136
- Condition: Failed
- Location: Rt Nacelle
- Part time: 110 hours, 50 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE BOTTLE DISCHARGED INSIDE ENGINE PYLON. THIS IS THE SECOND BOTTLE FAILURE OF THE NEW DESIGN  IN LESS THAN 6 MONTHS ON THIS ACFT.  THE FIRE BOTTLE AGENT IS HIGHLY CORROSIVE AND CAN CAUSE STRUCTURAL DAMAGES TO ENGINE STRUCTURE IF NOT FOUND QUICKLY.  THE LEAKAGE OF THE BOTTLE WAS NOTED COME OUT BY THE SQUIB.  .
